# SDR AALA990065

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pane
- Part number: 5912494301
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR BEAM PAN CORRODED FROM STATION 370-427.  CUT OUT FORWARD CARGO DOOR PANE AND REPAIRED PER SRM 53-05 FIG 44 SHEETS 1-5.  (M)
